# SDR SWAA2015050439277

- Difficulty date: April 29, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 57,048 hours, 33,484 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113A1360
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AFT FLAP OTBD TRACK AFT ATTACH POINT LOOSE.  R & R FLAP TRACK IAW AMM.
